# SDR SCNA20201116237

- Difficulty date: October 13, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN FLOOR SHEAR WEB, STA 1016+3, RBL 21, WL 208.  CORROSION FOUND AT STA 1016+3, RBL 21, WL 208 IN AREA AROUND NUTPLATE FASTENER HOLE.  FOUND OUT OF LIMITS DUE TO NO SRM LIMITS, PER SRM 53-70-51-1A-1.  DAMAGE REMOVAL TASK ACCOMPLISHED ON CUST CARD NR 00297.
